MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY

Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY
Catalog Number MPH6540
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "product is not working and will not calibrate.".
 
Additional Manufacturer Narrative
The reported failure was that the product is not working and will not calibrate.Medline received one harmony blood glucose meter in used condition; the sample came with 2 working batteries, test strips and control solutions used by the customer were not sent for investigation, and the sample was tested according to the instructions for use with two tests, one for each control solution.Control solution results were 47 mg/dl for level 1 and 222 mg/dl for level 3, respectively, and no issues were seen during testing; the sample turned on/off as intended, the test strip ejector worked properly, and readings were within control solution range.The complaint was not confirmed, the cause was not confirmed with received sample, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, HARMONY,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50944883
Report Number1417592-2026-54014
Device Sequence Number10451556
Product Code LFR
UDI-Device Identifier10888277675674
UDI-Public10888277675674
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K161299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH6540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown